# SDR AT0100072

- Difficulty date: January 1, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT CARGO PIT AREA ON SUPPORT BEAM AT BS 857.  REMOVED CORROSION, FORMED L ANGLE REPAIR, TREATED, PRIMED AND INSTALLED IAW B737 SRM 51-30-2, 53-10-1, 51-20-11, 51-40-3.
